Happened to me a couple times. I'd notice it was feeling itchy. When I pulled the cannula out, it looked like I'd been shot.
Random gushers are a real treat. I now wear an apron while pulling out an old site so that if I start squirting I don't ruin by clothes.
Yes, it happened to me a few times but, it happens OFTEN with my Sensors. I still remember the first time it happended to me. I freaked out and ran to get my husband. I still laugh about it!
So now, I take note not to insert in those areas that tend to bleed.
Good idea there i hadn't thought of doing that!
this has happened to me once also. i pulled out the old infusion set and was prepe for the new one when i felt wet around my waist band. looked over and i was dripping pretty good. spoke with my medtronics rep and she has had it happen also. she said just place a finger over it and apply pressure for a minute and it should always stop. scared the hell out of me first time (only time so far). but it has made me aware to look at it when i remove it now.
It hasn't happened to me often, but one time I had a real gusher...unfortunately, it was on the backside of my hip and I didn't notice it until I slipped on the floor, which had a red puddle on it!
And since I take aspirin, too, it seems to take way more than a minute for the bleeding to stop...even my finger sticks take longer to stop bleeding. But surprisingly, I don't have any more frequent gushers than I did before aspirin therapy...thank goodness!
every once in a awhile. i've noticed that the site is bothersome...tender and itchy. when i pull the port, blood will gush out. i've always assumed that i traversed a small vein or capillary and blood was pooling through-out the duration of the port which acts like a tamponade and when i pull the port the tamponade is removed and therefore allows it to bleed.
ugh yep not saying anything though
Yep just happened about 5 minutes ago. I always change sites early in the AM before a shower so it's not much of an issue.
I too get that tingling, itchy sensation and elevated blood sugars before I have a "gusher"
I used to have more of a problem with putting on a nice crisp new work shirt and tie and then bolusing on the fly with my novopen through the sleeve of the shirt, just about to leave the house and you notice a big spot of blood on your arm. Gah!
I've never experienced spraying or squirting but I have had a little but bubble up before. I guess it just depends on the location of where your infusion set was placed. I;ve noticed at times where it is more sensitive on certain areas of my stomach than others are. Not sure if that helped.
I get more of a stream than squirting or spraying. I usually lie on the floor and put pressure on it w/ paper towels. It seems to take about 10 minutes to stop most of the time and is sort of inconvenient. I change sets in the kitchen so I don't mess up the floor...